# SDR COMA0010219

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 21,185 hours, 21,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019737003
- Condition: Gouged
- Location: Fuselage
- Part time: 21,185 hours, 21,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2 YEAR CORROSION INSPECTION TASK 5310-132-COIE, THE FUSELAGE SKIN BELOW THE LAV DUMP VALVE DOUBLER WAS FOUND TO BE GOUGED.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND EMBRAER REPAIR #SST-1569/00.
